# SDR IPXA2024101042879

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 71,414 hours, 24,016 cycles
- System (JASC): 2564 · Life Raft
- Part: Tag
- Condition: Missing
- Location: Life Raft
- Component: Life Raft
- Component part number: R0425A307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT MISSING PART TAG AND INSPECTION STICKER. R & R LWR LIFE RAFT ASSY IAW AMM 25-62-01.
